RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 211–216 (Mi mz8296)  

This article is cited in 1 scientific paper (total in 1 paper)

Absolute convergence of multiple Fourier series

S. P. Konovalov

M. V. Lomonosov Moscow State University

Full text: PDF file (368 kB)

English version:
Mathematical Notes, 1979, 25:2, 109–112

Bibliographic databases:

UDC: 517.5
Received: 17.03.1977

Citation: S. P. Konovalov, “Absolute convergence of multiple Fourier series”, Mat. Zametki, 25:2 (1979), 211–216; Math. Notes, 25:2 (1979), 109–112

Citation in format AMSBIB
\Bibitem{Kon79}
\by S.~P.~Konovalov
\paper Absolute convergence of multiple Fourier series
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 211--216
\mathnet{http://mi.mathnet.ru/mz8296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526831}
\zmath{https://zbmath.org/?q=an:0416.42010|0398.42014}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 109--112
\crossref{https://doi.org/10.1007/BF01142720}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000018}


Linking options:
  • http://mi.mathnet.ru/eng/mz8296
  • http://mi.mathnet.ru/eng/mz/v25/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020